# SDR AALA202506186856

- Difficulty date: June 13, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS EPSU TEST 13WL PN:3214-54-10 SN:5880 IN AFT GALLEY AREA. PERFORMED TROUBLE SHOOTING IAW TSM 33-51-00-810-801-A STEP 1 THRU STEP 3 ANDSTEP 4.B.4. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT FIN 13WL IAWA MM 33-51-38-000-001-A, AMM 33-51-38-000-002-A, AMM 33-51-38-400.
